# SDR AALA202504016753

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N343SY
- Make and model: Boeing 737-8
- Aircraft serial: 67990
- Aircraft time: 5,904 hours, 2,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR FLASHLIGHT DOES NOT PRESS TO TEST. REMOVE AND REPLACED EMERGENCY FLASHLIGHT AT R2 DOOR. OPERTIONAL CHECK GOOD NO DEFECTS NOTED AT THIS TIME. PER AMM 25-64-00.
